# SDR XMXR20201118001

- Difficulty date: September 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N325AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500513
- Aircraft time: 879 hours, 568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 2126
- Condition: Failed
- Location: Emergency Lights
- Part time: 879 hours, 568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING.  REPLACED BATTERY NR 1 FWD BATTERY PACK.
